Alert archive / Louisiana / Freeze Warnings in 2011
Freeze Warning 12, NWS Lake Charles, LA
NWS Lake Charles, LA issued this freeze warning at Feb 1, 2011, 2:49 AM CST for Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Feb 1, 2011, 4:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 2:49 AM CST (08:49 UTC)
- In effect from
- Feb 1, 2011, 4:00 AM CST
- Expired
- Feb 1, 2011, 1:52 PM CST
- In force
- 10 hr
- Issued by
- NWS Lake Charles, LA
Counties Lafayette Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 133 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934 WWUS74 KLCH 010849 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 249 AM CST TUE FEB 1 2011 ...AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE REGION TUESDAY... .AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA LATE TUESDAY MORNING THROUGH EARLY AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A HARD FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES WILL PLUMMET INTO THE LOW TO MID 20S FOR EARLY MORNING LOWS OVER CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS...IN THE MID TO UPPER 20S ALONG THE INTERSTATE 10 CORRIDOR TO THE COAST. LAZ051-TXZ215-216-012100- /O.UPG.KLCH.HZ.A.0001.110202T0600Z-110202T1500Z/ /O.NEW.KLCH.HZ.W.0006.110202T0200Z-110202T2000Z/ /O.CON.KLCH.FG.Y.0002.000000T0000Z-110201T1200Z/ /O.CON.KLCH.WI.Y.0003.110201T1800Z-110202T0600Z/ CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...CAMERON...BEAUMONT/PORT ARTHUR...ORANGE 249 AM CST TUE FEB 1 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...HARD FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA LATE THIS MORNING THROUGH EARLY AFTERNOON. AHEAD OF THE FRONT... AREAS OF SEA FOG ARE EXPECTED TO MOVE INTO COASTAL SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA TONIGHT. VISIBILITY IS EXPECTED TO IMPROVE TOMORROW MORNING. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT... ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A HARD FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET INTO THE LOW TO MID 20S FOR EARLY MORNING LOWS OVER CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS...IN THE MID TO UPPER 20S ALONG THE INTERSTATE 10 CORRIDOR WEST OF JENNINGS TO THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ052-012100- /O.UPG.KLCH.HZ.A.0001.110202T0600Z-110202T1500Z/ /O.NEW.KLCH.FZ.W.0012.110201T1000Z-110202T1600Z/ /O.CON.KLCH.FG.Y.0002.000000T0000Z-110201T1200Z/ /O.CON.KLCH.WI.Y.0003.110201T1800Z-110202T0600Z/ VERMILION- INCLUDING THE CITY OF...ABBEVILLE 249 AM CST TUE FEB 1 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...FREEZE WARNING IN EFFECT UNTIL 10 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA LATE THIS MORNING THROUGH EARLY AFTERNOON. AHEAD OF THE FRONT... AREAS OF SEA FOG ARE EXPECTED TO MOVE INTO COASTAL SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA TONIGHT. VISIBILITY IS EXPECTED TO IMPROVE TOMORROW MORNING. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT... ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET TO THE FREEZING MARK DURING THE EARLY MORNING OVER ACADIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ027>033-041-042-TXZ180>182-201-012100- /O.UPG.KLCH.HZ.A.0001.110202T0600Z-110202T1500Z/ /O.NEW.KLCH.HZ.W.0006.110202T0200Z-110202T2000Z/ /O.CON.KLCH.WI.Y.0003.110201T1800Z-110202T0600Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES... JENNINGS...WOODVILLE...JASPER...NEWTON...LUMBERTON 249 AM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...HARD FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA LATE THIS MORNING THROUGH EARLY AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A HARD FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET FROM AROUND 20 FOR INTERIOR SOUTHEAST TEXAS TO THE THE MID 20S FOR EARLY MORNING LOWS OVER INTERSTATE 10 CORRIDOR FROM BEAUMONT AND LAKE CHARLES TO JENNINGS AND SOUTH TO THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ043>045-053>055-012100- /O.UPG.KLCH.HZ.A.0001.110202T0600Z-110202T1500Z/ /O.NEW.KLCH.FZ.W.0012.110201T1000Z-110202T1600Z/ /O.CON.KLCH.WI.Y.0003.110201T1800Z-110202T0600Z/ ACADIA-LAFAYETTE-UPPER ST. MARTIN-IBERIA-ST. MARY- LOWER ST. MARTIN- INCLUDING THE CITIES OF...CROWLEY...LAFAYETTE...ST. MARTINVILLE... NEW IBERIA...MORGAN CITY 249 AM CST TUE FEB 1 2011 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA EARLY THIS AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET TO THE FREEZING MARK OVER ACADIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ SWEENEY
1 follow-up statement
703 WWUS74 KLCH 011952 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 152 PM CST TUE FEB 1 2011 ...AN ARCTIC COLD FRONT WILL SWEEP ACROSS THE REGION TUESDAY... .AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA LATE TUESDAY MORNING THROUGH EARLY AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A HARD FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES WILL PLUMMET INTO THE LOW TO MID 20S FOR EARLY MORNING LOWS OVER CENTRAL LOUISIANA AND INTERIOR SOUTHEAST TEXAS...IN THE MID TO UPPER 20S ALONG THE INTERSTATE 10 CORRIDOR TO THE COAST. LAZ043>045-052-053-020400- /O.CAN.KLCH.FZ.W.0012.000000T0000Z-110202T1600Z/ /O.EXB.KLCH.HZ.W.0006.110202T0200Z-110202T1600Z/ /O.CON.KLCH.WI.Y.0003.000000T0000Z-110202T0600Z/ ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- INCLUDING THE CITIES OF...CROWLEY...LAFAYETTE...ST. MARTINVILLE... ABBEVILLE...NEW IBERIA 152 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HARD FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST WEDNESDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST WEDNESDAY. THE FREEZE WARNING HAS BEEN CANCELLED. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT IS RAPIDLY ADVANCING ACROSS THE AREA EARLY THIS AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET TO THE FREEZING MARK OVER ACADIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ054-055-020400- /O.CAN.KLCH.FZ.W.0012.000000T0000Z-110202T1600Z/ /O.NEW.KLCH.FZ.W.0013.110202T0600Z-110202T1600Z/ /O.CON.KLCH.WI.Y.0003.000000T0000Z-110202T0600Z/ ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITY OF...MORGAN CITY 152 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA EARLY THIS AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET TO THE FREEZING MARK OVER ACADIANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ027>033-041-042-051-TXZ180>182-201-215-216-020400- /O.EXT.KLCH.HZ.W.0006.110202T0200Z-110202T1600Z/ /O.CON.KLCH.WI.Y.0003.000000T0000Z-110202T0600Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-CAMERON-TYLER-JASPER-NEWTON-HARDIN- JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES... JENNINGS...CAMERON...WOODVILLE...JASPER...NEWTON...LUMBERTON... BEAUMONT/PORT ARTHUR...ORANGE 152 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HARD FREEZE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST WEDNESDAY... THE HARD FREEZE WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. AN ARCTIC COLD FRONT WILL RAPIDLY ADVANCE ACROSS THE AREA LATE THIS MORNING THROUGH EARLY AFTERNOON. WINDS OF 20 TO 25 MPH WILL BE COMMON IN THE WAKE OF THE FRONT...ALONG WITH FREQUENT HIGHER GUSTS. ADDITIONALLY A HARD FREEZE IS EXPECTED FOR WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO PLUMMET FROM AROUND 20 FOR INTERIOR SOUTHEAST TEXAS TO THE THE MID 20S FOR EARLY MORNING LOWS OVER INTERSTATE 10 CORRIDOR FROM BEAUMONT AND LAKE CHARLES TO JENNINGS AND SOUTH TO THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS TEMPERATURES IN THE MID 20S OR COLDER ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. BE CAREFUL HEATING YOUR HOME. KEEP SPACE HEATERS AT LEAST 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF ANYTIME YOU LEAVE THE ROOM OR GO TO BED. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED OR DRAINED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Jan 31, 11:58 PM CST, 2 hours 51 minutes earlier.
Area forecast discussion, Jan 31, 11:58 PM CST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1158 PM CST MON JAN 31 2011
.DISCUSSION...
LATE SHIFT UPDATE TO HOIST A DENSE FOG ADVISORY TO THE COASTAL
WATERS WITH SEVERAL OBSERVATIONS OF ZERO VISIBILITY. NAM SHOWS
THIS SEA FOG ADVECTING INLAND INTO SOUTHEAST TEXAS AND SOUTHWEST
LOUISIANA AFTER MIDNIGHT. GIVEN THE STRENGTH OF THE WINDS...THE
FOG SHOULD LIFT INTO A STRATUS DECK AFTER MAKING A LITTLE INLAND
PROGRESS...SO WILL ONLY INCLUDE THE COASTAL COUNTIES/PARISHES IN
THE ADVISORY.
13
&&
.PREV DISCUSSION... /ISSUED 1131 PM CST MON JAN 31 2011/
AVIATION UPDATE...REGARDING 06Z TAF ISSUANCE. A VIGOROUS UPPER
LEVEL TROF ADVANCING INTO THE SOUTH PLAINS AND SURFACE LOW
PRESSURE DEVELOPING OVER SOUTH TEXAS WILL BRING DETERIORATING
WEATHER CONDITIONS OVER THE NEXT 24 HOURS AS THIS SYSTEM TRACKS
EAST/NORTHEAST. CURRENT IFR CLOUDINESS AT BPT WILL OVERSPREAD ALL
TAF SITES AS THE NIGHT PROGRESSES. SOUTH TEXAS SURFACE LOW PROGGED
TO ADVANCE RAPIDLY NORTHEAST ADVANCING INTO ARKANSAS BY NOON
TUESDAY. THIS FEATURE WILL BE ACCOMPANIED BY A STRONG COLD FRONT
WITH THUNDERSTORMS ADVANCING OVER THE FORECAST AREA DURING THE
LATE MORNING AND EARLY AFTERNOON HOURS. WILL MONITOR FOR POSSIBLE
NEED OF INCLUSION OF WIND SHEAR IN LATER TAF SETS AS LOW LEVEL JET
DEVELOPS.
MARCOTTE
PREV DISCUSSION... /ISSUED 1112 PM CST MON JAN 31 2011/
DISCUSSION...
NO MAJOR CHANGES TO THE FORECAST THIS EVENING. ISOLATED LIGHT
SHOWERS NOTED STREAMING NORTH ACROSS EAST TEXAS/WESTERN LOUISIANA.
AN OVERALL INCREASE IN COVERAGE AND INTENSITY IS EXPECTED DURING
THE OVERNIGHT HOURS IN ADVANCE OF VIGOROUS UPPER LEVEL STORM
SYSTEM CURRENTLY MOVING INTO WEST TEXAS...BUT STILL GENERALLY
SCATTERED IN NATURE. TOMORROW...FORECAST MODELS SHOW A RELATIVELY
NARROW BAND OF FRONTALLY FORCED CONVECTION MOVING RAPIDLY THROUGH
THE REGION...ENTERING EAST TEXAS MID MORNING AND EXITING EAST OF
THE ATCHAFALAYA RIVER BY MID AFTERNOON. INSTABILITY CONTINUES TO
LOOK RELATIVELY MEAGER WHILE PROGGED SHEAR PROFILES ARE
IMPRESSIVE. SPC HAS THE AREA OUTLINED FOR A SLIGHT RISK OF SEVERE
THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE MOST LIKELY
SEVERE WEATHER MODES.
TEMPERATURES WILL FALL RAPIDLY AFTER FROPA...AND WHILE LOW LEVEL
THERMAL PROFILES AND PARTIAL THICKNESSES OVER THE TEXAS LAKES
REGION WILL INCREASINGLY SUPPORT WINTRY PRECIP TUESDAY
AFTERNOON...MOISTURE ALOFT IS ABSOLUTELY SCOURED OUT...NOT TO
MENTION THE STRONG POST FRONTAL SUBSIDENCE THAT DEVELOPS.
MARINE AND INLAND HAZARDS STILL LOOK ON TARGET...AND WERE THUS
RETAINED. WILL LET MID SHIFT DECIDE THE DISPOSITION OF
WATCHES...BUT I SUSPECT THAT A HARD FREEZE WARNING AND A GALE
WARNING...AT LEAST FOR PART OF THE GALE WATCH AREA...WILL BE
ISSUED.
13
PREV DISCUSSION... /ISSUED 717 PM CST MON JAN 31 2011/
AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. A VIGOROUS UPPER
LEVEL TROF ADVANCING INTO THE SOUTH PLAINS AND SURFACE LOW
PRESSURE DEVELOPING OVER SOUTH TEXAS WILL BRING DETERIORATING
WEATHER CONDITIONS OVER THE NEXT 24 HOURS AS THIS SYSTEM TRACKS
EAST/NORTHEAST. CURRENT IFR CLOUDINESS AT BPT WILL OVERSPREAD ALL
TAF SITES AS THE NIGHT PROGRESSES. SOUTH TEXAS SURFACE LOW PROGGED
TO ADVANCE RAPIDLY NORTHEAST ADVANCING INTO ARKANSAS BY NOON
TUESDAY. THIS FEATURE WILL BE ACCOMPANIED BY A STRONG COLD FRONT
WITH THUNDERSTORMS ADVANCING OVER THE FORECAST AREA DURING THE
LATE MORNING AND EARLY AFTERNOON HOURS. WILL MONITOR FOR POSSIBLE
NEED OF INCLUSION OF WIND SHEAR IN LATER TAF SETS AS LOW LEVEL JET
DEVELOPS.
MARCOTTE
PREV DISCUSSION... /ISSUED 425 PM CST MON JAN 31 2011/
DISCUSSION...
CLOUDY AND MILD CONDITIONS THROUGHOUT THE DAY HAVE SERVED AS THE
PROVERBIAL CALM BEFORE THE STORM AS SIGNIFICANT CHANGES ARE ON THE
WAY OVER THE COURSE OF THE NEXT 36 HOURS.
A STRONG ARCTIC COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. WHILE WIND PROFILES
CONTINUE TO ILLUSTRATE CONSIDERABLE DIRECTIONAL AND SPEED SHEAR...
INSTABILITY IS NOT AS IMPRESSIVE AND SHOULD SERVE TO LIMIT THE
POTENTIAL FOR SEVERE ACTIVITY. HOWEVER A FEW ISOLATED SEVERE
STORMS CANNOT BE RULED OUT ALONG AND AHEAD OF THE ASSOCIATED
SQUALL LINE AND THE STORM PREDICTION CENTER HAS OUTLINED THE
ENTIRE STATE IN A SLIGHT RISK TUESDAY.
SHOWER AND THUNDERSTORM ACTIVITY WILL BEGIN DURING THE PREDAWN
HOURS TUESDAY SPREADING FROM WEST TO EAST WITH THE FRONT ITSELF
MAKING ITS WAY THROUGH SOUTHEAST TEXAS AROUND NOON TUESDAY AND EXITING
OUR CWA BY ABOUT 7 PM. STRONG WINDS OF UP TO 30 MPH WITH HIGHER
GUSTS WILL PRECEDE THE FRONT. A WIND ADVISORY HAS BEEN ISSUED AS A RESULT.
WINDS BEHIND THE FRONT WILL SHIFT OFFSHORE BUT INTENSITY WILL
PERSIST REQUIRING A LOW WATER ADVISORY.
STRONG COLD AIR ADVECTION BEHIND THE FRONT WILL DROP TEMPERATURES
DRAMATICALLY WITH LOW TEMPERATURES TUESDAY NIGHT EXPECTED TO DIP
INTO THE MID 20'S NORTH OF THE I-10 CORRIDOR WITH TEMPERATURES
NEAR FREEZING ALONG THE COAST. A HARD FREEZE WATCH HAS BEEN ISSUED
ACCORDINGLY. THIS PATTERN WILL PERSIST THROUGH THE WORKWEEK WITH
TEMPERATURES RUNNING NEARLY 20 DEGREES BELOW NORMAL. HIGH
TEMPERATURES WILL STRUGGLE TO GET OUT OF THE 30'S THROUGH FRIDAY
AND OVERNIGHT LOWS WILL DROP INTO THE MID 20'S.
AN INTERESTING SETUP FOR THURSDAY NIGHT INTO FRIDAY MORNING AS AN
UPPER TROUGH DROPS OUT OF THE ROCKIES AND SHOOTS ACROSS THE SOUTH
CENTRAL US. WITH VERY COLD TEMPERATURES STILL IN PLACE ANY
DEVELOPING PRECIPITATION MAY HAVE A CHANCE TO FALL AS THE FROZEN
VARIETY. IT APPEARS THAT WE WILL SEE PRECIPITATION OF SOME KIND
WITH THIS SYSTEM AND HAVE RAISED POPS FRIDAY TO ACCOUNT. WILL
CONTINUE TO MONITOR TRENDS REGARDING PRECIPITATION TYPE.
TEMPERATURES WILL FINALLY BEGIN TO MODERATE FOR THE WEEKEND AS SOUTHERLY
FLOW RETURNS TO THE AREA IN ADVANCE OF THE NEXT FRONT.
MARINE...
STRONG AND GUSTY WINDS WILL PRECEDE THE PASSAGE OF THE COLD FRONT.
A GALE WATCH HAS BEEN ISSUED THROUGH WEDNESDAY MORNING FOR
OFFSHORE WATERS TO ACCOUNT. WINDS BEHIND THE FRONT WILL SHIFT OUT
OF THE NORTHWEST AND WILL REMAIN STRONG AND GUSTY. LAKES AND BAYS
WILL BE CHOPPY AND OFFSHORE WAVE HEIGHTS WILL BE RUNNING BETWEEN 6
AND 8 FEET THROUGH WEDNESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 61 62 26 41 / 30 100 10 10
KBPT 60 62 26 39 / 40 100 10 10
KAEX 58 63 25 38 / 30 100 10 10
KLFT 59 65 26 42 / 30 80 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-
CAMERON-EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER
ST. MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
VERMILION-VERNON.
WIND ADVISORY FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT
FOR ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-
EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST.
MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
VERMILION-VERNON.
DENSE FOG ADVISORY UNTIL 6 AM CST TUESDAY FOR CAMERON-VERMILION.
TX...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR HARDIN-JASPER-JEFFERSON-NEWTON-ORANGE-TYLER.
WIND ADVISORY FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT
FOR HARDIN-JASPER-JEFFERSON-NEWTON-ORANGE-TYLER.
DENSE FOG ADVISORY UNTIL 6 AM CST TUESDAY FOR JEFFERSON-ORANGE.
GM...DENSE FOG ADVISORY UNTIL 6 AM CST TUESDAY FOR CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
GALE WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM-WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL NOON CST TUESDAY FOR COASTAL WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY, LA OUT 20 NM-WATERS FROM CAMERON, LA TO HIGH ISLAND,
TX EXTENDING FROM 20 NM TO 60 NM-WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
LOW WATER ADVISORY FROM NOON TUESDAY TO 6 AM CST THURSDAY FOR
CALCASIEU LAKE-SABINE LAKE-VERMILION BAY.
SMALL CRAFT ADVISORY FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY
NIGHT FOR CALCASIEU LAKE-SABINE LAKE-VERMILION BAY.
&&Hazardous weather outlook, Jan 31, 5:37 AM CST, 21 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 537 AM CST MON JAN 31 2011 GMZ430-432-435-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON- ORANGE- 537 AM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG SHOULD LIFT AROUND MID-MORNING. SHOWERS WILL BE MOVING INTO THE AREA LATE TONIGHT. LOW WATER CONDITIONS ARE INDICATED TUESDAY NIGHT FOR THE INLAND WATERWAYS DUE TO STRONG OFFSHORE WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW WATER CONDITIONS ARE LIKELY TO PERSIST INTO WEDNESDAY MORNING IN THE WAKE OF THE STRONG COLD FRONT. MODERATE RAIN WITH A FEW THUNDERSTORMS ON TUESDAY AS A STRONG COLD FRONT MOVES INTO DEEP MOISTURE FROM THE GULF. MUCH COLDER AIR WITH TEMPERATURES FALLING DURING THE AFTERNOON HOURS IN THE RAIN WITH BLUSTERY NORTHERLY WINDS. WILL NEED TO MONITOR A SLIGHT CHANCE OF RAIN ON TUESDAY. TEMPERATURES ALOFT ARE SUFFICIENTLY COLD THAT WINTRY PRECIP CANNOT BE RULED OUT AT THIS TIME. AN UPPER LEVEL DISTURBANCE AND A DEVELOPING FRONTAL WAVE OUT OVER THE GULF ARE THE MAIN CULPRITS. HARD FREEZES ARE POSSIBLE FOR WEDNESDAY MORNING RIGHT ON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ450-452-455-470-472-475-011100- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 537 AM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS NOW LOOK TO BE A BIT TOO STRONG FOR DENSE FOG OUT OVER THE COASTAL WATERS TONIGHT. CAUTION MIGHT BE NEEDED FOR WINDS GUSTING TO 20 KNOTS FROM THE SOUTHEAST LATE TNITE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE WATERS ON TUESDAY. WINDS ARE EXPECTED TO REACH ADVISORY LEVELS WITH A FEW GUSTS TO GALE FORCE POSSIBLE TUESDAY NIGHT. A GALE WARNING MAY BE NEEDED. STRONG OFFSHORE WINDS WILL LIKELY PERSIST THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SWEENEY
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 11:46 PM CST | Dense Fog Advisory | LCH | 6 hr | |
| Jan 31, 11:50 PM CST | Marine Dense Fog Advisory | LCH | 6 hr | |
| Feb 1, 2:49 AM CST | Hard Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 31 hr |
| Feb 1, 3:55 AM CST | Small Craft Advisory | LCH | 3 days | |
| Feb 1, 7:48 AM CST | Special Marine Warning | LCH | 87 min | |
| Feb 1, 8:15 AM CST | Wind Chill Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 26 hr |
| Feb 1, 8:28 AM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Rapides and 1 more | 77 min |
| Feb 1, 9:08 AM CST | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 37 min |
| Feb 1, 9:09 AM CST | Special Marine Warning | LCH | 96 min | |
| Feb 1, 9:43 AM CST | Special Weather Statement | LCH | Acadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more | 92 min |
| Feb 1, 10:14 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 31 min |
| Feb 1, 10:40 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 50 min |
| Feb 1, 10:44 AM CST | Special Marine Warning | LCH | 91 min | |
| Feb 1, 11:13 AM CST | Special Weather Statement | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 2 hr |
| Feb 1, 11:32 AM CST | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 28 min |
| Feb 1, 12:08 PM CST | Special Marine Warning | LCH | 2 hr | |
| Feb 1, 1:52 PM CST | Freeze Warning | LCH | Saint Martin | 8 hr |
Nearby
Freeze Warnings in Louisiana, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.